MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD¿ INTERLINK® LEVER LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 303370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported with the use of the bd¿ interlink® lever lock cannula there was an issue with red foreign matter on the product.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: four photos and one interlink cannula in an opened blister pack from batch #7270829 (p/n 303370) were received and evaluated.It was observed the photos displayed the physical sample.Three embedded foreign matter particles were present in the sample.They are reddish in color and located near the top of the hub.One of the particles is larger than level 3 in size, which is rejectable per product specification.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Potential root cause for the embedded foreign matter defect is associated with the molding process.No corrective actions are necessary based on the defective rate identified.

Brand Name
BD¿ INTERLINK® LEVER LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8329485
Report Number1911916-2019-00162
Device Sequence Number1527744
Product Code FPA
UDI-Device Identifier30382903033707
UDI-Public30382903033707
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K940697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2020
Device Catalogue Number303370
Device Lot Number7270829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;